# SDR DALA2025101007428

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 77,261 hours, 25,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR FLOOR STRINGER BTW STA 655 RBL 2.90, 7.55, 10.45 & 16.10, STA 750 RBL 2.90, 7.55, 10.45 & STA 780+65 RBL 7.55, Y 16.10 AT FWD CARGO. FLOOR STRINGER BTW STA 630 TO 780+90 RBL 2.90, 7.55, 10.45 & 16.10 AT FWD CARGO WAS REPAIRED PER B757-300 SRM 53-00-53-2R PROCEDURE 1 REPAIR 1. (1241345)
